Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and chest pains? Maxime

Posted by Cydnie on November 5, 2010, at 18:07:13

In reply to Re: Wellbutrin and chest pains? Cydnie, posted by Maxime on November 5, 2010, at 14:19:48

Hi Maxime, thanks for asking. It was the wellbutrin SR. My doctor told me firmly to stop it immediately, and wants me to start lamictal tonight (which I'm so scared to do for a number of reasons, but he wouldn't listen). He told me 3% of the population have the chest pain side effect from wellbutrin, so when I tell him I'm nervous about the lamictal side effects and he says, that rarely happens, I don't quite feel as relaxed by that as I used to! I'm so depressed, don't know what to do, but I have no options, I feel.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cydnie thread:968367
URL: http://www.dr-bob.org/babble/20101030/msgs/968690.html